A note on the independence of the axioms for a vector space

A. J. Van Der Poorten

Research output: Contribution to journalArticleResearchpeer-review

LanguageEnglish
Pages425-428
Number of pages4
JournalJournal of the Australian Mathematical Society
Volume7
Issue number4
DOIs
Publication statusPublished - 1967

Cite this

@article{ef1db1e6c62c450096e6223a9c3fbb7b,
title = "A note on the independence of the axioms for a vector space",
author = "{Van Der Poorten}, {A. J.}",
year = "1967",
doi = "10.1017/S1446788700004365",
language = "English",
volume = "7",
pages = "425--428",
journal = "Journal of the Australian Mathematical Society",
issn = "1446-7887",
publisher = "Australian Mathematical Society",
number = "4",

}

A note on the independence of the axioms for a vector space. / Van Der Poorten, A. J.

In: Journal of the Australian Mathematical Society, Vol. 7, No. 4, 1967, p. 425-428.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - A note on the independence of the axioms for a vector space

AU - Van Der Poorten, A. J.

PY - 1967

Y1 - 1967

UR - http://www.scopus.com/inward/record.url?scp=84959715798&partnerID=8YFLogxK

U2 - 10.1017/S1446788700004365

DO - 10.1017/S1446788700004365

M3 - Article

VL - 7

SP - 425

EP - 428

JO - Journal of the Australian Mathematical Society

T2 - Journal of the Australian Mathematical Society

JF - Journal of the Australian Mathematical Society

SN - 1446-7887

IS - 4

ER -